# SDR DALA2016050103466

- Difficulty date: April 4, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR CUSP WEB, BS 470, RBL 56 HAS CORROSION ON UPPER SURFACE.  BLEND AND CHECK LIMITS, REF OR NRC 66531-0200-0114.  REPAIRED CORRODED CUSP WEB AT BS 470, RBL 56 IAW SRM 53-00-55, FIG 207.
